MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH
Catalog Number 0112770
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 08/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr was submitted to represent the bard/davol perfix plug (device #2).An additional supplemental emdr was submitted to represent the ventrio hernia patch (device #1).Note, the manufacturing date (15-feb-2013) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2011 - patient was diagnosed with incisional hernia thereby underwent open repair with the implant of ventrio hernia patch (device #1).Per op notes, ¿a ventrio hernia patch (device #1) was tacked up to the anterior abdominal wall with staples.¿ on (b)(6) 2014 - patient was diagnosed with right femoral hernia with obstruction and ischemic bowel thereby underwent open repair with the implant of perfix plug (device #2).Per op notes, ¿a perfix plug & patch (device #2) was placed to the inguinal ligament using prolene sutures.¿ on (b)(6) 2017 - patient was diagnosed with right colon cancer and a large right groin incisional hernia thereby underwent removal of mesh (device #1 & #2).Per op notes, ¿adhesions to the previous mesh were dissected off the mesh.The mesh (device #1 & #2) was completely excised on both sides of the abdominal wall.¿ on (b)(6) 2017 - patient was diagnosed with incarcerated incisional hernia, recurrent right groin thereby underwent open repair with the implant of perfix plug (device #3).Per op notes, ¿an extra-large plug (device #3) was placed and sutured with prolene sutures.¿.

Brand Name
PERFIX PLUG
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22345792
Report Number1213643-2025-00539
Device Sequence Number15581690
Product Code FTL
UDI-Device Identifier00801741016615
UDI-Public(01)00801741016615(17)180228(10)HUXB1027
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K922916
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number0112770
Device Lot NumberHUXB1027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale